Analytical Bethe ansatz for a A2n-1(2), B n(1), Cn(1), Dn (1) quantum-algebra-invariant open spin chains

S. Artz, L. Mezincescu, R. I. Nepomechie

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

We determine the eigenvalues of the transfer matrices for integrable open quantum spin chains which are associated with the affine Lie algebras A 2n-1(2), Bn(1), Cn (1), Dn(1), and which have the quantum-algebra invariance Uq(Cn), Uq(Bn), U q(Cn), Uq(Dn), respectively.

Original languageEnglish (US)
Article number006
Pages (from-to)5131-5142
Number of pages12
JournalJournal of Physics A: General Physics
Volume28
Issue number18
DOIs
StatePublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Analytical Bethe ansatz for a A2n-1(2), B n(1), Cn(1), Dn (1) quantum-algebra-invariant open spin chains'. Together they form a unique fingerprint.

Cite this